# SDR TSAA0253206

- Difficulty date: September 26, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545871517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED 1.7500 IN LONG AT BS 767 BETWEEN STRINGER 15L AND 16L.  TRIMMED OUT DAMAGE AREA TO MAINTAIN 0.5 IN MINIMUM RADIUS ON  CUTOUT.  PERFORMED A DETAILED VISUAL INSP ABOVE AND BELOW STRINGER 15L AND HFEC INSP AROUND CUTOUT AREA, NO DEFECTS NOTED.  MADE A 0.04 IN INSURANCE CUT WITH 63 MICRO-INCHES RA FINISH ON ALL CUTOUT EDGES.  FABRICATED A 0.032 INCH DOUBLER AND 0.50 INCH TRIPLER AND STRINGER AND FRAME FILLERS, MAINTAINING 0.5 INCH SHARP EDGES FROM SKIN AND ALL REPAIR PARTS.  CLEANED, TREATED ALL EXPOSED AREAS WITH ALODINE AND BMS 10-11 TYPE 1 PRIMER.  INSTALLED REPAIR PARTS AND FASTENERS WET WITH BMS 5-95 SEALANT.   REPAIR COMPLETED IAW ECO,  A/C RETURNED TO SERVICE.
